Alert archive / Washington / River Flood Warnings in 2016

River Flood Warning 1, NWS Spokane, WA

April 21, 2016Chelan County, Washington

NWS Spokane, WA issued this river flood warning at Apr 21, 2016, 4:07 PM PDT for Chelan County, Washington. It took effect at Apr 22, 2016, 3:27 AM PDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Apr 21, 2016, 4:07 PM PDT (23:07 UTC)
In effect from
Apr 22, 2016, 3:27 AM PDT
Expired
Apr 24, 2016, 7:58 AM PDT
In force
53 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

County Chelan County, WA

The radar

The Seattle radar (KATX), 127 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stehekin River at Stehekin (STHW1). The gauge peaked at 23.87 ft at Apr 22, 2016, 1:00 AM PDT.

actionminor20222404/2104/2204/2304/2404/25
Action stage
19.5 ft
Minor stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12451000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

244 
WGUS46 KOTX 212307
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
407 PM PDT THU APR 21 2016

...The National Weather Service in Spokane has issued a flood warning
for the following rivers and lakes in Washington...

  Stehekin River at Stehekin AFFECTING Chelan County

...UNSEASONABLY WARM TEMPERATURES HAVE RESULTED IN INCREASED SNOW MELT. 
THIS SNOW MELT...IN COMBINATION WITH THE PERIODIC THREAT OF RAIN 
THROUGH FRIDAY IS EXPECTED TO PUSH RIVER LEVELS ABOVE FLOOD STAGE...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

WAC007-221107-
/O.NEW.KOTX.FL.W.0001.160422T1027Z-160424T1458Z/
/STHW1.1.ER.160422T1027Z.160423T1200Z.160424T0258Z.NO/
407 PM PDT THU APR 21 2016

The National Weather Service in Spokane, WA has issued a 

* Flood Warning for 
  The Stehekin River at Stehekin.
* from late tonight to Sunday morning.
* At  3:30 PM Thursday the stage was 23.20 feet.
* Flood stage is 24.00 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 24.2 feet by Saturday morning...
  before dropping Saturday evening.

&&

LAT...LON 4849 12076 4832 12057 4825 12067 4831 12101 4848 12103

 
* At  24.0 feet...The River may be out of its banks in spots and onto 
  the Stehekin Valley Road and Company Creek Road.
* At  23.8 feet...McGregor's Meadow Road will be mostly flooded. 
* At  23.5 feet...Some water may be over McGregor Meadows Road and the
  drive through the Tollber pasture. Part of the Harlequin Campground
  may be flooded. 

$$
4 follow-up statements
224 
WGUS46 KOTX 220924
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
224 AM PDT FRI APR 22 2016

...The National Weather Service In Spokane has continued a flood warning
for the following rivers and lakes in Washington...

  Stehekin River at Stehekin AFFECTING Chelan County

...UNSEASONABLY WARM TEMPERATURES HAVE RESULTED IN INCREASED SNOW MELT. 
THIS SNOW MELT...IN COMBINATION WITH THE PERIODIC THREAT OF RAIN 
THROUGH toDAY IS EXPECTED TO PUSH RIVER LEVELS ABOVE FLOOD STAGE...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

WAC007-222124-
/O.EXT.KOTX.FL.W.0001.160422T1045Z-160424T1458Z/
/STHW1.1.ER.160422T1045Z.160423T1200Z.160424T0258Z.NO/
224 AM PDT FRI APR 22 2016

The Flood Warning continues for 
 The Stehekin River at Stehekin.
* until Sunday morning.
* At  1:30 AM Friday the stage was 23.84 feet.
* Flood stage is 24.00 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near  24.2 feet by early Saturday. The river is
  forecast to fall below flood stage by Saturday evening.

&&

LAT...LON 4849 12076 4832 12057 4825 12067 4831 12101 4848 12103

 
* At  24.0 feet...The River may be out of its banks in spots and onto 
  the Stehekin Valley Road and Company Creek Road.
* At  23.8 feet...McGregor's Meadow Road will be mostly flooded. 
* At  23.5 feet...Some water may be over McGregor Meadows Road and the
  drive through the Tollber pasture. Part of the Harlequin Campground
  may be flooded. 

$$
421 
WGUS86 KOTX 221944
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1244 PM PDT FRI APR 22 2016

...The flood warning continues for the following rivers and lakes in 
Washington...

  Stehekin River at Stehekin AFFECTING Chelan County

...Unseasonably warm temperatures have resulted in increased snow melt.
This snow melt...in combination with the perodic threat of rain...is
expected to push river levels above flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

WAC007-231944-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-160424T1328Z/
/STHW1.1.RS.160423T0505Z.160423T1200Z.160424T0128Z.NO/
1244 PM PDT FRI APR 22 2016

...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
  The Stehekin River at Stehekin.
* until Sunday morning.
* At 11:30 AM Friday the stage was 23.52 feet.
* Flood stage is 24.00 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 24.2 feet by early tomorrow. The river is forecast to fall
  below flood stage by tomorrow evening.

&&

LAT...LON 4849 12076 4832 12057 4825 12067 4831 12101 4848 12103

 
* At  24.0 feet...The River may be out of its banks in spots and onto 
  the Stehekin Valley Road and Company Creek Road.
* At  23.8 feet...McGregor's Meadow Road will be mostly flooded. 
* At  23.5 feet...Some water may be over McGregor Meadows Road and the
  drive through the Tollber pasture. Part of the Harlequin Campground
  may be flooded. 


$$
684 
WGUS86 KOTX 230331
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
831 PM PDT FRI APR 22 2016

...The flood warning continues for the following rivers and lakes in 
Washington...

  Okanogan River near Tonasket AFFECTING Okanogan County
  Stehekin River at Stehekin AFFECTING Chelan County

...Unseasonably warm temperatures have resulted in increased snow melt.
This snow melt...in combination with the periodic threat of rain...is
expected to push river levels above flood stage...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

WAC047-240331-
/O.EXT.KOTX.FL.W.0002.160423T1035Z-160428T0850Z/
/TONW1.1.RS.160423T1035Z.160425T1200Z.160427T2050Z.NO/
831 PM PDT FRI APR 22 2016

...Flood Warning now in effect until late Wednesday night...
The Flood Warning continues for
  The Okanogan River near Tonasket.
* from late tonight to late Wednesday night.
* At  8:15 PM Friday the stage was 14.86 feet.
* Flood stage is 15.00 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near  16.0 feet by Monday morning. The river is forecast to
  fall below flood stage by Wednesday early afternoon.

&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945

 
* At  18.0 feet...Major flooding of surrounding cropland is likely. 
  Some homes and buildings adjacent to the river will experience some
  basement and first floor flooding.
* At  17.5 feet...Water will be behind the levee due to seepage, 
  flooding the Motocross track downstream of the City of Okanogan.
* At  17.0 feet...Low lying fields and pasture land in the flood plain
  along the Okanogan river valley, from Oroville to Okanogan, will be
  flooded. Some homes near river in Okanogan may experience some 
  basement flooding from seepage. Water will be between the railroad 
  and Highway 97 near Cordell, south of Oroville. Water will be 
  against the shoulder of Omak River Road across from Wanacut Creek.
* At  16.0 feet...Pasture land between Rodeo Track Road and Benton 
  Street, on the east side of the river near Omak, will begin to 
  flood. 
* At  15.0 feet...Minor flooding of low-lying areas is likely between 
  Oroville and Tonasket.


$$

WAC007-240331-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-160424T1328Z/
/STHW1.1.RS.160423T1742Z.160424T0000Z.160424T0128Z.NO/
831 PM PDT FRI APR 22 2016

...Flood Warning now in effect until Sunday morning...
The Flood Warning continues for
  The Stehekin River at Stehekin.
* until Sunday morning.
* At  7:30 PM Friday the stage was 23.31 feet.
* Flood stage is 24.00 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near  24.0 feet by tomorrow afternoon. The 
  river is forecast to fall below flood stage by tomorrow evening.

&&

LAT...LON 4849 12076 4832 12057 4825 12067 4831 12101 4848 12103

 
* At  24.0 feet...The River may be out of its banks in spots and onto 
  the Stehekin Valley Road and Company Creek Road.
* At  23.8 feet...McGregor's Meadow Road will be mostly flooded. 
* At  23.5 feet...Some water may be over McGregor Meadows Road and the
  drive through the Tollber pasture. Part of the Harlequin Campground
  may be flooded. 


$$
686 
WGUS86 KOTX 231346
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
646 AM PDT SAT APR 23 2016

...The flood warning is cancelled for the following rivers and lakes 
in Washington...

  Stehekin River at Stehekin AFFECTING Chelan County

...The flood warning continues for the following rivers and lakes in 
Washington...
  Okanogan River near Tonasket AFFECTING Okanogan County

...Unseasonably warm temperatures have resulted in increased snow melt.
This snow melt...in combination with the periodic threat of rain...is
expected to push river levels above flood stage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=otx

The spring snow melt runoff in lakes and rivers is dangerously cold 
and can be life threatening for those that come into contact with the
water. Take appropriate precautions.

Be aware of large debris in the river. High water levels can push 
logs and other large debris into the river...increasing the danger to
people and boats.

Never drive cars...Trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow for safe passage. As little
as one foot of water on the road can move most vehicles off the road.

&&

WAC047-241346-
/O.CON.KOTX.FL.W.0002.000000T0000Z-160428T0850Z/
/TONW1.1.RS.160423T0830Z.160425T1200Z.160427T2050Z.NO/
646 AM PDT SAT APR 23 2016

The Flood Warning continues for
  The Okanogan River near Tonasket.
* until late Wednesday night.
* At  6:15 AM Saturday the stage was 15.10 feet.
* Flood stage is 15.00 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to continue to rise to near  16.0 
  feet by Monday morning. The river is forecast to fall below flood 
  stage Wednesday early afternoon.

&&

LAT...LON 4895 11945 4893 11932 4825 11951 4832 11968 4895 11945

 
* At  18.0 feet...Major flooding of surrounding cropland is likely. 
  Some homes and buildings adjacent to the river will experience some
  basement and first floor flooding.
* At  17.5 feet...Water will be behind the levee due to seepage, 
  flooding the Motocross track downstream of the City of Okanogan.
* At  17.0 feet...Low lying fields and pasture land in the flood plain
  along the Okanogan river valley, from Oroville to Okanogan, will be
  flooded. Some homes near river in Okanogan may experience some 
  basement flooding from seepage. Water will be between the railroad 
  and Highway 97 near Cordell, south of Oroville. Water will be 
  against the shoulder of Omak River Road accross from Wanacut Creek.
* At  16.0 feet...Pasture land between Rodeo Track Road and Benton 
  Street, on the east side of the river near Omak, will begin to 
  flood. 
* At  15.0 feet...Minor flooding of low-lying areas is likely between 
  Oroville and Tonasket.


$$

WAC007-231416-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-160424T1328Z/
/STHW1.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
646 AM PDT SAT APR 23 2016

The Flood Warning is cancelled for
  The Stehekin River at Stehekin.
* At  6:30 AM Saturday the stage was 23.18 feet.
* Flood stage is 24.00 feet.
* Forecast...The river crested below flood stage at 23.7 feet. The 
  river is forecast to continue falling to 23.1 feet by early 
  tomorrow.

&&

LAT...LON 4849 12076 4832 12057 4825 12067 4831 12101 4848 12103

 
* At  24.0 feet...The River may be out of its banks in spots and onto 
  the Stehekin Valley Road and Company Creek Road.
* At  23.8 feet...McGregor's Meadow Road will be mostly flooded. 
* At  23.5 feet...Some water may be over McGregor Meadows Road and the
  drive through the Tollber pasture. Part of the Harlequin Campground
  may be flooded. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 2:46 PM PDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 21, 2:46 PM PDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
246 PM PDT THU APR 21 2016

.SYNOPSIS...
A cold front will arriver early Friday morning bringing an
increasing chance for showers. Scattered thunderstorms will be
possible on Friday afternoon and evening. Much cooler and
unsettled weather will then arrive this weekend and will likely
persist through the middle of next week.

&&

.DISCUSSION...

Tonight: A large low pressure system will move inland late tonight
and early tomorrow morning. The heart of the low will track into
southern Oregon and northern California during the early morning
hours producing widespread rain well south our region. For
tonight, we will be tracking the passage of a cold front expected
to arrive in the 2 AM to 6 AM time frame. An influx of mid and
high level moisture along and ahead of the cold front will
increase the potential for scattered showers overnight. There may
even be some embedded thunderstorms overnight and tomorrow morning
given the amount of elevated buoyancy on the forecast soundings.
For now, we have not included late night thunderstorms in the
forecast given the very high cloud bases. While there is good
instability for potential charge separation in the updraft, there
may not be enough liquid within the updraft for lightning. Showers
tonight into Friday morning probably won't produce much rainfall.
High cloud bases and fast movement of cells will limit
precipitation amounts to less than a tenth of an inch.

Friday and Friday Night: Friday will be a good 8 to 10 degrees
cooler behind the passage of the cold front in the morning.
Scattered morning showers will accompany the frontal passage in
the morning. The extent of afternoon showers and thunderstorms in
the afternoon will depend on the amount of sunshine and
destabilization we receive. Synoptic scale forcing with the
incoming low will largely be digging into southern Oregon, Nevada
and northern California Friday afternoon. We may see a weak upper
level disturbance peal off the upper low toward our region in the
afternoon, but in general our upper level wind fields will be
weakening through the day. By late afternoon, our deep layer shear
profiles become less conducive for severe thunderstorms. At this
time, it looks like the greatest potential for hail and damaging
wind gusts will be over central and northeast Oregon with the best
combination of CAPE and shear. It may be possible that a strong
cell could move into southeast Washington or the southern Idaho
Panhandle late in the afternoon or early in the evening. Another
possible area of concern is the north Washington Cascades. The NAM
and GFS prog several hundred J/KG of CAPE over the mountains
around Leavenworth, Lake Chelan and Mazama. At this time, we
don't see a kicker for thunderstorms, but there may be enough
differential heating over the high terrain to produce
thunderstorms. Rain near burn scars will be a perpetual concern
this year, but at this time, heavy rain chances to not look high
enough to warrant a flash flood watch.

Saturday: Late Friday night into Saturday has the potential for
significant wrap around rain over the southern Idaho Panhandle and
southeast Washington. A widespread quarter of an inch with
localized amounts exceeding 1 inch are advertised by the NAM and
GFS. The exact location of deformation band rains are tough to
forecast because these bands tend to be narrow and highly
localized. Rises on creeks and small streams could be an issue
especially if this band of rain develops over the Palouse and
Paradise Creek basin. /GKoch

Sunday through Thursday...unsettled and occasionally showery
conditions with temperatures near seasonal normals will
characterize the extended period. Overall model agreement is
reasonable between the latest GFS and ECMWF depicting a series of
Pacific troughs cutting off into closed lows while migrating into
the Great Basin. This will promote an overall troughy pattern over
the western United States through the extended period leading to
high confidence that the current heat wave will be replaced with
a temperature regime much closer to normal....generally upper 50s
and low to mid 60s in the populated valleys and Columbia Basin.

As far as precipitation is concerned...Sunday looks like the best
chance for appreciable rain shower activity as the first trough
approaches the area and generates a passing surface low over
southern Canada. A trailing cold front will append to this low
pressure and generate scattered to numerous showers north and east
of a line from Omak to Lewiston Saturday night and Sunday
morning...along with breezy conditions. After this the
precipitation potential is less certain. The trajectory of these
passing upper lows places any deeper moisture axes associated with
deformation or wrap-around showers mainly south of the
region...with the best chance of any significant showers over the
far southeastern reaches of the forecast area...from the Palouse
and southward...and even this potential is not a confident bet.
Still...despite the lack of any readily identifiable organized
storms or triggering waves a cool spring-time troffy pattern will
probably lead to a moderate chance of hit-and-miss showers over
the mountains each day and some isolated rain showers in the
basin. The chance of any of these showers running over any
particular location in the basin will be small...and probably null
in the Cascades lee zones...but the threat is high enough to
include a mention pretty much each day through the extended
forecast over the eastern basin and mountains ringing the basin.
/Fugazzi

&&

.AVIATION...
18z TAFS: Bands of mid and high clouds are expected today into
this evening as we transition from a strong high pressure ridge to
a slow moving low pressure trough. Scattered light showers or
virga will be possible this afternoon with bands of 10-12 thousand
foot cumulus. By mid to late afternoon, the most concentrated
showers are expected to be over the north Cascades and Okanogan
Highland and a few thunderstorms may accompany these showers. The
arrival of a cold front in the 09z-15z time frame will increase
the potential for widely scattered high based showers region-wide.
The majority of the TAF sites are carrying VCSH since showers
will be short-lived, high based, and won't produce much measurable
precipitation. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        54  72  47  61  43  59 /  20  30  30  40  40  30
Coeur d'Alene  52  72  45  58  41  59 /  30  30  40  60  50  40
Pullman        52  70  42  57  40  58 /  20  40  90  90  40  30
Lewiston       56  76  48  60  44  64 /  10  30  90  90  30  40
Colville       51  74  45  68  42  61 /  20  40  30  40  60  40
Sandpoint      48  70  42  58  40  57 /  30  40  40  60  60  40
Kellogg        50  72  41  53  38  56 /  20  30  80  90  60  50
Moses Lake     52  76  45  71  44  67 /  20  20  20  10  20  20
Wenatchee      53  73  48  68  47  65 /  30  30  20  10  30  20
Omak           52  74  46  72  44  64 /  20  50  20  20  30  40

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Apr 21, 5:29 AM PDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service SPOKANE WA
529 AM PDT THU APR 21 2016

IDZ001-004-WAZ037-038-042-043-221230-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
529 AM PDT THU APR 21 2016

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Minor flooding is expected on the Okanogan River near Tonasket
late this week into early next week. Other rivers that are
running high and will continue to be monitored include the
Okanogan, Stehekin, Entiat, Methow, Kettle, Moyie, and Kootenai.

In addition, there will be an increased chances for thunderstorms
on Friday over the northern mountains and Idaho Panhandle with a
few storms possible as early as Thursday. Brief heavy rain...small
hail...and gusty winds are possible with these storms.

IDZ002-003-026-027-WAZ031>036-041-044-221230-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
529 AM PDT THU APR 21 2016

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

No hazardous weather is expected at this time.

Nearby

River Flood Warnings in Washington, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.